Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 349, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 13, 2015, 5:49 PM EDT for Taylor County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2015, 5:49 PM EDT (21:49 UTC)
- Expired
- Aug 13, 2015, 6:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taylor County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 5:53 PM EDT | TSTM WND DMG | 2 E Jarrell, GA | TWO TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF MONTFORT RD AND HIGHWAY 19. |
| Aug 13, 5:53 PM EDT | TSTM WND DMG | 3 Ese Jarrell, GA | A LARGE TREE AND POWER LINES WERE BLOWN DOWN ACROSS STATE ROUTE 208 NEAR LAKE MARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553
WUUS52 KFFC 132149
SVRFFC
GAC269-132215-
/O.NEW.KFFC.SV.W.0349.150813T2149Z-150813T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT THU AUG 13 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 615 PM EDT
* AT 548 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUTLER...
MOVING SOUTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUTLER...FICKLING MILL AND HOWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3261 8440 3271 8423 3269 8420 3268 8420
3268 8417 3266 8414 3247 8424
TIME...MOT...LOC 2148Z 039DEG 13KT 3265 8424
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:16 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 13, 3:16 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT THU AUG 13 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON. THESE SHOWERS STARTED A BIT EARLIER THAN ORIGINALLY EXPECTED AND HAVE GROWN OVER THE PAST FEW HOURS. THEY SHOULD CONTINUE THROUGH THIS EVENING AND DIMINISH AROUND SUNSET. MOISTURE CONTINUE TO INCREASE IN THE SHORT TERM SO SHOULD SEE MORE ISOLATED TO SCATTERED SHRA/TSRA FRIDAY AS WELL. EXPECTING A BIT MORE CLOUD COVER OVERNIGHT. ALSO EXPECTING A BIT LESS INSTABILITY FRIDAY SO ANY THUNDERSTORMS THAT DO DEVELOP SHOULD ALSO STAY BELOW SEVERE LIMITS. 01 .LONG TERM /SATURDAY THROUGH THURSDAY/... TRENDS FOR THE LONG TERM REMAIN THE SAME. ALTHOUGH SOMEWHAT WEAKER COMPARED TO YESTERDAY...THERE STILL IS SOME EVIDENCE OF AN UPPER LEVEL DISTURBANCE AT THE BEGINNING OF THE EXTENDED THAT WILL HELP TO KEEP THE RAIN CHANCES AROUND FOR NORTH GEORGIA. BY THE END OF THE WEEKEND...BETTER MOISTURE RETURNS TO CENTRAL GEORGIA AND THUS SPREADING CHANCE POPS TO MUCH OF CENTRAL GEORGIA. AS THE MOISTURE SPREADS NORTHWARD AND A WEAK UPPER WAVE AFFECTS THE CWA MONDAY...THESE CHANCE POPS SPREAD TO THE WHOLE CWA. TOWARDS THE MIDDLE OF THE WORK WEEK THOUGH...THE GFS AND ECMWF BEGIN TO DIVERGE WITH THE ECMWF KEEPING A WEAK TROUGH AND BETTER MOISTURE OVER THE SOUTHEAST WHILE THE GFS PUSHES THE DEEPER MOISTURE AND TROUGH EASTWARD. GIVEN DIFFERENCES...HAVE LEANED TOWARDS PERSISTENCE WITH THE GENERIC...NEAR CLIMO POPS. THE PREVIOUS DISCUSSION FOLLOWS... 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... FORECAST LOOKS TO BE CHARACTERIZED BY A RATHER STAGNANT AIRMASS AND THE TYPICAL SUMMERTIME DIURNAL/OROGRAPHIC ENHANCED CONVECTION AS THE REGION WILL BE WITHOUT ANY CLEAR SYNOPTIC SCALE FORCING MECHANISM THRU THE WEEKEND. EASTERLY LOW LEVEL FETCH SHOULD ALLOW FOR MOISTURE TRANSPORT OFF THE ATLANTIC AND ANY INSTABILITY AVAILABLE FOR SHOWER AND STORM CHANCES SHOULD MAINLY PERTAIN TO THE FAR NORTH AND PORTIONS OF CENTRAL GA FOR SATURDAY AND SUNDAY...THEN CHANCES EXPANDING AREA-WIDE FOR THE WORKWEEK. SOME WEAK IMPULSES IN THE UPPER FLOW MAY PROVIDE SOME EXTRA FOCUS FOR DEVELOPMENT MONDAY THRU WED THOUGH SOME DISCREPANCIES EXIST IN THE MODEL SOLUTIONS. NO BIG SWINGS IN TEMPERATURES EXPECTED...BUT MAGNITUDES SHOULD STAY NEAR NORMS TO SLIGHTLY BELOW FOR THE MAJORITY OF THE PERIOD THEN A TAD WARMER BY MIDWEEK. BAKER && .AVIATION... 18Z UPDATE... SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS THE AREA BUT NOTHING SEVERE. THESE SHOWERS SHOULD CONTINUE THROUGH THE AFTERNOON THEN DIMINISH AROUND 00Z. THESE SHOWERS ARE VERY ISOLATED AT THE MOMENT SO NOT PUTTING THEM IN EVERY TAF BUT THEY ARE AFFECTING A FEW OF THE ATL AREA TAFS. WINDS ARE MAINLY OUT OF THE EAST TO SE IN THE 5-10KT RANGE. WILL SEE SOME HIGHER GUST IN AND AROUND SHRA/TSRA ACTIVITY. CEILINGS ARE SCT TO BKN IN THE 3000-6000FT RANGE AND SHOULD STAY ABOVE VFR MINIMUMS. NO RESTRICTIONS TO VSBYS EXPECTED. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 68 91 / 20 20 10 10 ATLANTA 71 90 70 89 / 20 20 20 10 BLAIRSVILLE 64 83 64 82 / 20 30 20 20 CARTERSVILLE 68 90 67 89 / 20 20 20 10 COLUMBUS 72 93 71 92 / 30 20 20 20 GAINESVILLE 70 89 69 87 / 20 20 20 10 MACON 70 93 68 92 / 30 20 20 20 ROME 68 90 67 89 / 10 20 20 20 PEACHTREE CITY 69 90 67 89 / 20 20 20 10 VIDALIA 71 93 70 91 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....11 AVIATION...01
Hazardous weather outlook, Aug 13, 4:53 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 453 PM EDT THU AUG 13 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 453 PM EDT THU AUG 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PARTS OF NORTH AND CENTRAL GEORGIA INTO THIS EVENING... WEATHER HAZARDS EXPECTED... BRIEF GUSTY WINDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS ARE THE MAIN STORM THREATS. SLOW MOVING STORMS COULD RESULT IN MINOR FLOODING ALONG LOW LYING... FLOOD PRONE AREAS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH SUFFICIENT ATLANTIC MOISTURE AND INCREASING INSTABILITY DURING DAYTIME HEATING TO PRODUCE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MID TO LATE EVENING. SEVERE STORMS ARE NOT EXPECTED AND CONVECTION SHOULD END BY 10 PM WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SLIGHT TO LOW END CHANCES OF THUNDERSTORMS ARE POSSIBLE WITH DAYTIME HEATING FOR PORTIONS OF THE AREA THROUGH THE WEEKEND. CHANCES LOOK TO INCREASE SOMEWHAT GOING INTO THE WORK WEEK AS SOME WEAK UPPER DISTURBANCES COULD AID IN COVERAGE OF DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 13, 4:45 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT THU AUG 13 2015
GAZ031-032-043-132130-
COBB GA-PAULDING GA-DOUGLAS GA-
445 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COBB...SOUTHEASTERN
PAULDING AND NORTHERN DOUGLAS COUNTIES UNTIL 530 PM EDT...
AT 444 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR DALLAS TO NEAR DOUGLASVILLE...THAT WERE NEARLY STATIONARY.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALLAS...POWDER SPRINGS...AUSTELL...HIRAM...NEW HOPE AND BROWNSVILLE.
LAT...LON 3400 8472 3381 8465 3375 8482 3396 8489
TIME...MOT...LOC 2044Z 195DEG 6KT 3393 8479 3380 8476Special weather statement, Aug 13, 4:48 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT THU AUG 13 2015
GAZ033-034-045-132130-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
448 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...SOUTHERN NORTH FULTON
AND WESTERN GWINNETT COUNTIES UNTIL 530 PM EDT...
AT 448 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR CHAMBLEE TO NEAR CANDLER-MCAFEE...AND MOVING NORTHEAST AT 5 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...DUNWOODY...CHAMBLEE...NORCROSS...
DORAVILLE...CLARKSTON...STONE MOUNTAIN...AVONDALE ESTATES...PINE
LAKE...NORTH ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...
CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-ZOO ATLANTA...TUCKER AND
NORTH DRUID HILLS.
LAT...LON 3393 8442 3396 8423 3364 8413 3365 8422
3363 8423 3363 8424 3365 8425 3365 8434
3366 8437
TIME...MOT...LOC 2048Z 234DEG 5KT 3390 8434 3367 8425Special weather statement, Aug 13, 5:27 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT THU AUG 13 2015
GAZ042-052-132200-
HEARD GA-CARROLL GA-
527 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD AND
SOUTHWESTERN CARROLL COUNTIES UNTIL 600 PM EDT...
AT 527 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR BOWDON TO NEAR ROOPVILLE...AND MOVING SOUTHWEST AT 5 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BOWDON...EPHESUS...ROOPVILLE...LOWELL...TYUS...ROOSTERVILLE AND
BLACKJACK MOUNTAIN.
LAT...LON 3354 8530 3352 8504 3339 8505 3338 8529
3352 8531
TIME...MOT...LOC 2127Z 027DEG 5KT 3348 8526 3349 8508Special weather statement, Aug 13, 5:29 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU AUG 13 2015
GAZ034-132200-
GWINNETT GA-
529 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GWINNETT COUNTY UNTIL 600
PM EDT...
AT 529 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR DORAVILLE TO NEAR BERKELEY LAKE TO LILBURN...AND MOVING EAST AT
10 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DULUTH...LILBURN...NORCROSS...BERKELEY LAKE AND MECHANICSVILLE.
LAT...LON 3402 8408 3387 8406 3388 8416 3389 8422
3392 8426 3394 8427 3396 8427 3399 8419
TIME...MOT...LOC 2129Z 271DEG 10KT 3394 8429 3395 8418 3389 8415Special weather statement, Aug 13, 5:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU AUG 13 2015
GAZ046-048-132200-
NEWTON GA-ROCKDALE GA-
536 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTHEASTERN ROCKDALE
COUNTIES UNTIL 600 PM EDT...
AT 536 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORTERDALE...OR NEAR
COVINGTON...MOVING NORTHEAST AT 5 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...OXFORD...PORTERDALE...GEORGIA INTERNATIONAL
HORSE PARK AND ALMON.
LAT...LON 3353 8396 3359 8401 3369 8392 3359 8378
TIME...MOT...LOC 2136Z 223DEG 5KT 3360 8395Special weather statement, Aug 13, 5:38 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT THU AUG 13 2015
GAZ080-132215-
TAYLOR GA-
538 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 615 PM EDT...
AT 537 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF BUTLER...
MOVING SOUTHWEST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...HOWARD...FICKLING MILL AND WESLEY CHURCH.
LAT...LON 3261 8440 3274 8424 3272 8424 3272 8422
3270 8421 3270 8420 3268 8420 3268 8415
3267 8413 3246 8424
TIME...MOT...LOC 2137Z 039DEG 13KT 3267 8422The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:01 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Aug 13, 3:42 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Aug 13, 3:43 PM EDT | Special Weather Statement | FFC | Henry | 32 min |
| Aug 13, 4:14 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Aug 13, 4:42 PM EDT | Special Weather Statement | FFC | Butts | 48 min |
| Aug 13, 4:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 13, 4:48 PM EDT | Special Weather Statement | FFC | DeKalb | 42 min |
| Aug 13, 5:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Aug 13, 5:29 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Aug 13, 5:36 PM EDT | Special Weather Statement | FFC | Newton | 24 min |
| Aug 13, 5:38 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 13, 6:13 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Aug 13, 6:15 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Aug 13, 6:46 PM EDT | Special Weather Statement | FFC | Heard | 44 min |
| Aug 13, 7:49 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.